# SDR REXA201100082

- Difficulty date: February 3, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- Aircraft time: 20,184 hours, 17,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 601R318722131871
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO PASSENGER DOOR SEAL RETAINERS WERE FOUND DAMAGED.  DAMAGE TO THE LOWER SEAL RETAINER (P/N 601R318722-1) CONSISTS OF A 1-1/8 CRACK AND 1-1/2 BEND/DENT.  DAMAGE TO THE LOWER FORWARD SEAL RETAINER (P/N 601R318712-2) CONSISTS OF A 1/2 CRACK AND A 1-3/4 BEND/DENT/DEFORMED AREA.  TEMPORARY REPAIR IAW STS ENGINEERING EA 9-2011-29.  REPEAT INSPECT EVERY 100 FLIGHT HOURS.  AT THE NEXT C CHECK INTERVAL NOT TO EXCEED 4,000 FLIGHT HOURS, REPLACE THE DAMAGED P/N 601R318722-1 AND 601R318712-2 SEAL RETAINER SECTIONS.
